EconPapers    
Economics at your fingertips  
 

On real interpolation, finite differences, and estimates depending on a parameter for discretizations of elliptic boundary value problems

Davide Guidetti and Sergei Piskarev

Abstract and Applied Analysis, 2003, vol. 2003, 1-31

Abstract:

We give some results concerning the real-interpolation method and finite differences. Next, we apply them to estimate the resolvents of finite-difference discretizations of Dirichlet boundary value problems for elliptic equations in space dimensions one and two in analogs of spaces of continuous and Hölder continuous functions. Such results were employed to study finite-difference discretizations of parabolic equations.

Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/401302.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/401302.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:401302

DOI: 10.1155/S1085337503306359

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:401302